# SDR DALA2021020800735

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CORROSION FLOOR BEAM -Y1162 LOCATED BTW FR 68 TO FR 69 AT AFT GALLEY AREA SSI 534147. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND INSTALLED SPLICES AND HARD POINT AS PER A320 SRM 51-72 AND APPLIED PROTECTIVE TREATMENT. (1723763)
